I have taken 50 ml cortisone for the past 5 month now I suffer severe desperation
Well I get out of it? and How?
25 Mar 2012
Symptoms of corticosteroid overdose can include:
Burning or itching skin Convulsions
DRY skin ,, High blood pressure,Psychosis,nervoussness,WEAKNESS, muscle weakness, Stopping of menstrual cycle,Swelling in lower legs, ankles, or feet,Weakness,Worsening of health conditions such as ulcers, diabetes and Sleepiness
25 Mar 2012
You didn't mention why you are taking it. Usually it is given for a good reason, but it can also cause permanent damage to your bones, your adrenal glands make the natural cortisol that your body makes, & It can lower or stop them from working correctly (unless that is one of the reasons you are taking it).The long term effects of taking cortisone really outweigh the benefeits depending on why you are takig it. That's the important issue here. When or if you come off of it, you need to wean down off of it too. Do not just stop at the dose you are on since its' been so long. It can cause you evn more problems just stopping it completely at that dose. More info would have been helpful... Mary
25 Mar 2012
Such a high steady dose prescribed sounds like you have an illness that is not responding well to alternatives. That is what I have and I will never be off it. My disease is more serious than the prednisone effects. That is why my name is endless prednisone.
You need to see your doctor to answer this. You know why you are taking it. Get back to the doc and find out why he is not lowering your dose. Or when he will start. Other drugs can be given to you with it so you can take less. Good luck. Be strong.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Cortisone (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just started getting cortisone inj in my neck for chronic deg arthritis. Pain Doctor said a series of 3, a week a part, could give me relief for up ...
5 answers • 30 Aug 2010
... cortisone be the cause
0 answers • 29 Apr 2011
I take cortisone acitate 3 times a day but it doesn't say on the leaflet and I cant remember when I am supposed to take it. My chemist is always ...
1 answer • 20 Sep 2013